Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 86, NWS Jackson, MS

March 7, 2017Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 7, 2017, 12:55 PM CST for Rankin County, Mississippi. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2017, 12:55 PM CST (18:55 UTC)
Expired
Mar 7, 2017, 1:45 PM CST
In force
50 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 12 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 1:00 PM CSTHAIL 14 Ssw Brandon, MSREPORTED AT THE INTERSECTION OF MS HWY 468 AND MS HWY 469
Mar 7, 1:02 PM CSTTSTM WND DMG5 S Brandon, MSPUBLIC REPORT OF A METAL ROOF BLOWN OFF A HOUSE AND POWER LINES DOWN ALONG BETHEL ROAD. REPORT SEEN ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
440 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

017 
WUUS54 KJAN 071855
SVRJAN
MSC121-071945-
/O.NEW.KJAN.SV.W.0086.170307T1855Z-170307T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1255 PM CST TUE MAR 7 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southern Rankin County in central Mississippi...

* Until 145 PM CST

* At 1255 PM CST, a severe thunderstorm was located over Monterey, or
  near Richland, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Johns around 125 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 9015 3222 9015 3230 8978 3211 8976
TIME...MOT...LOC 1855Z 264DEG 23KT 3219 9008 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
4 follow-up statements
133 
WWUS54 KJAN 071904
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
104 PM CST TUE MAR 7 2017

MSC121-071945-
/O.CON.KJAN.SV.W.0086.000000T0000Z-170307T1945Z/
Rankin MS-
104 PM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR SOUTHEASTERN RANKIN COUNTY...

At 104 PM CST, a severe thunderstorm was located near Monterey, or
near Brandon, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. At 1pm quarter size hail was 
         reported at the intersection of Mississippi Highway 468 and 
         469 near Whitfield.  

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Johns around 125 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 9008 3224 9008 3230 8978 3211 8976
TIME...MOT...LOC 1904Z 264DEG 23KT 3220 9001 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
246 
WWUS54 KJAN 071916
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
116 PM CST TUE MAR 7 2017

MSC121-071945-
/O.CON.KJAN.SV.W.0086.000000T0000Z-170307T1945Z/
Rankin MS-
116 PM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR SOUTHEASTERN RANKIN COUNTY...

At 116 PM CST, a severe thunderstorm was located 7 miles northwest of
Johns, or 7 miles southeast of Brandon, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
southeastern Rankin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3214 8996 3226 8999 3230 8978 3215 8976
TIME...MOT...LOC 1916Z 264DEG 23KT 3221 8992 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
315 
WWUS54 KJAN 071928
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
128 PM CST TUE MAR 7 2017

MSC121-071945-
/O.CON.KJAN.SV.W.0086.000000T0000Z-170307T1945Z/
Rankin MS-
128 PM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR EAST CENTRAL RANKIN COUNTY...

At 128 PM CST, a severe thunderstorm was located near Johns, or 11
miles southeast of Brandon, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of east
central Rankin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3217 8987 3228 8990 3230 8978 3217 8976
TIME...MOT...LOC 1928Z 264DEG 23KT 3222 8983 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
897 
WWUS54 KJAN 071937 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
137 PM CST TUE MAR 7 2017

MSC121-071946-
/O.EXP.KJAN.SV.W.0086.000000T0000Z-170307T1945Z/
Rankin MS-
137 PM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RANKIN COUNTY
WILL EXPIRE AT 145 PM CST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
southwestern Rankin County.

LAT...LON 3217 8987 3228 8990 3230 8978 3217 8976
TIME...MOT...LOC 1936Z 264DEG 23KT 3222 8978 

$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:35 PM CST, 20 minutes earlier.

Area forecast discussion, Mar 7, 12:35 PM CST, 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1235 PM CST Tue Mar 7 2017

...SEVERE STORMS POSSIBLE TODAY...

.DISCUSSION...
Area radars continued to pick up a broken line of convection
preceding the cold front from Starkville to near Jackson Metro to
Winnsboro. In the wake of the front rains are ending from the
northwest. So have decreased pops in the northwest on the latest
update. Still looking for some isolated severe storms for this
afternoon. There is still a marginal potential of some locally
heavy rainfall across the south. Made slight adjustments to
afternoon highs.

&&

.AVIATION...
18Z TAF discussion:
VFR conditions are pushing into the region from the northwest
behind the broken line of convection advancing southeast from
Starkville to Vicksburg to Rayville. Otherwise MVFR conditions
were the general rule across the region with some IFR areas where
convection was occurring. South winds continue to occasionally
gust over 20 kts. Expect mainly MVFR ceilings to continue to be
predominant for most areas through the afternoon as a cold front
pushes through the forecast area during the afternoon. The good
coverage of rain will hold off until later this afternoon at
NMM/MEI/PIB/HBG. The better rain coverage will move into
GTR/CBM/HKS/JAN by early afternoon. Thunderstorms could be locally
strong to severe and contain heavy downpours and temporary LIFR
conditions. Throughout the day thunderstorms will also pose a risk
for high wind gusts and lots of turbulence. Expect south winds to
abruptly switch to the northwest as the cold front passes through
the region with rain clearing to the south and conditions
becoming generally all VFR by midnight. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  46  72  50  77 /  31   0   0  14
Meridian      74  46  72  45  75 /  55   0   0  11
Vicksburg     73  44  72  50  77 /  16   0   0  16
Hattiesburg   76  53  73  51  78 /  80   4   0  12
Natchez       73  48  72  54  77 /  28   1   0  20
Greenville    67  41  70  47  74 /   8   0   0  13
Greenwood     68  40  71  46  75 /  11   0   0  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

17
Hazardous weather outlook, Mar 7, 11:59 AM CST, 56 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1159 AM CST Tue Mar 7 2017

ARZ074-075-LAZ007>009-015-MSZ018-019-025>027-034-035-081800-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-
1159 AM CST Tue Mar 7 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and northwest Mississippi.

.DAY ONE...The rest of Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

LAZ016-MSZ028>033-036>042-081800-
Madison LA-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-
1159 AM CST Tue Mar 7 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
northeast Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...remainder of today

Isolated severe thunderstorms are possible this afternoon along
and just ahead of a cold front pushing southeast into the region.
The primary risk with any severe thunderstorms will be hail up to
quarter size and wind gusts up to 60 mph, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

LAZ023>026-MSZ043>051-053-054-059>061-081800-
Franklin LA-Catahoula-Tensas-Concordia-Madison MS-Leake-Neshoba-
Kemper-Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-
Jefferson-Adams-Franklin MS-
1159 AM CST Tue Mar 7 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...remainder of today

Some severe thunderstorms are possible through mid afternoon
along and just ahead of a cold front pushing southeast into the
region. The primary risk with any severe thunderstorms will be
hail up to quarter size and wind gusts up to 60 mph, although a
tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

MSZ052-055>058-062>066-072>074-081800-
Lauderdale-Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
1159 AM CST Tue Mar 7 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...remainder of today

FLOODING
THREAT...Limited
TIMING...remainder of today

Some severe thunderstorms are possible through mid afternoon
along and just ahead of a cold front pushing southeast into the
region. The primary risk with any severe thunderstorms will be
hail up to quarter size and wind gusts up to 60 mph, although a
tornado cannot be ruled out.

In addition, thunderstorms today will contain torrential
downpours. Isolated locations could receive a few inches of rain
in the span of an hour, which may cause a few flooding issues.

(www.weather.gov/images/jan/graphicast/image1.png)

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Mar 7, 11:10 AM CST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
1110 AM CST TUE MAR 7 2017

MSZ036-042-071745-
Yazoo MS-Holmes MS-
1110 AM CST TUE MAR 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HOLMES AND
NORTHEASTERN YAZOO COUNTIES UNTIL 1145 AM CST...

At 1109 AM CST, Meteorologists were tracking a strong thunderstorm
over Yazoo City, moving east at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Benton around 1120 AM CST.
  Ebenezer and Vaughan around 1135 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until noon CST for
central Mississippi.

LAT...LON 3283 9002 3279 9002 3282 9048 3292 9047
      3300 9004
TIME...MOT...LOC 1709Z 262DEG 41KT 3286 9039

TW
Special weather statement, Mar 7, 11:46 AM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
1146 AM CST TUE MAR 7 2017

MSZ030-071815-
Clay MS-
1146 AM CST TUE MAR 7 2017

...A STRONG THUNDERSTORM WILL AFFECT CLAY COUNTY UNTIL 1215 PM CST...

At 1146 AM CST, Meteorologists were tracking a strong thunderstorm
near Montpelier, moving east at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Pala Alto around 1155 AM CST.
  West Point around 1200 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until noon CST for
north central and northeastern Mississippi.

LAT...LON 3358 8850 3358 8902 3375 8902 3376 8893
      3381 8893 3381 8872 3368 8872 3368 8849
      3365 8852 3364 8851 3364 8850 3362 8851
      3361 8848 3359 8848
TIME...MOT...LOC 1746Z 260DEG 42KT 3372 8887

TW
Special weather statement, Mar 7, 12:19 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
1219 PM CST TUE MAR 7 2017

MSZ030-031-033-071845-
Lowndes MS-Oktibbeha MS-Clay MS-
1219 PM CST TUE MAR 7 2017

...A STRONG THUNDERSTORM WILL AFFECT OKTIBBEHA...SOUTHEASTERN CLAY
AND SOUTHWESTERN LOWNDES COUNTIES UNTIL 1245 PM CST...

At 1219 PM CST, Meteorologists were tracking a strong thunderstorm
over Starkville, moving east at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Sessums around 1225 PM CST.
  Muldrow around 1230 PM CST.
  Tibbee around 1235 PM CST.
  Bent Oak and Waverly around 1240 PM CST.

Other locations impacted by this storm include Artesia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3329 8845 3329 8893 3356 8893 3357 8846
TIME...MOT...LOC 1819Z 263DEG 42KT 3344 8881

TW
Local storm report, Mar 7, 12:35 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1235 PM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     2 NE STARKVILLE         33.48N 88.79W
03/07/2017                   OKTIBBEHA          MS   TRAINED SPOTTER

            THREE TREES WERE DOWNED NEAR HAVEN 12 APARTMENTS

&&

DL
Special weather statement, Mar 7, 12:44 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
1244 PM CST TUE MAR 7 2017

MSZ049-071915-
Rankin MS-
1244 PM CST TUE MAR 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN COUNTY UNTIL
115 PM CST...

At 1244 PM CST, Meteorologists were tracking a strong thunderstorm
over Florence, or near Richland, moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Star and Monterey around 1255 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3210 9024 3217 9025 3218 9024 3217 9023
      3218 9021 3219 9020 3220 9020 3220 9018
      3221 9019 3223 9019 3229 8993 3209 8990
TIME...MOT...LOC 1844Z 263DEG 27KT 3218 9016

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 11:10 AM CSTSpecial Weather StatementJANYazoo35 min
Mar 7, 11:46 AM CSTSpecial Weather StatementJANClay29 min
Mar 7, 12:19 PM CSTSpecial Weather StatementJANOktibbeha26 min
Mar 7, 12:32 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha43 min
Mar 7, 12:44 PM CSTSpecial Weather StatementJANRankin31 min
Mar 7, 1:08 PM CSTSpecial Weather StatementJANHinds37 min
Mar 7, 1:10 PM CSTSevere Thunderstorm WarningJANHinds, Rankin50 min
Mar 7, 1:15 PM CSTSpecial Weather StatementJANNeshoba30 min
Mar 7, 1:20 PM CSTSpecial Weather StatementJANCopiah25 min
Mar 7, 1:33 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston42 min
Mar 7, 1:35 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson29 min
Mar 7, 1:46 PM CSTSpecial Weather StatementJANScott29 min
Mar 7, 2:04 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee26 min
Mar 7, 2:22 PM CSTSevere Thunderstorm WarningJANJasper, Lauderdale, Newton, Scott, Smith38 min
Mar 7, 2:53 PM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton67 min
Mar 7, 3:13 PM CSTSpecial Weather StatementJANCovington, Jasper47 min
Mar 7, 3:25 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith50 min
Mar 7, 4:08 PM CSTTornado WarningJANClarke15 min
Mar 7, 4:09 PM CSTSevere Thunderstorm WarningJANJones29 min
Mar 7, 4:34 PM CSTSpecial Weather StatementJANMarion41 min
Mar 7, 5:04 PM CSTSpecial Weather StatementJANJones41 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.